Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Spells of hot flashes, leg pain, loss of appetite post back surgery. Normal?

My mom is ~2 weeks postop from back surgery. She was doing fine until about Wednesday. Today I took her in the car and we went for small walks. She has a decrease in appetite this week. She started Lidoderm patch today. She just felt hot and laid down in a cooler room. She is not an optimist about her surgery because she always worries what if it will not help. She still has leg pain (sciatica) after the surgery, but it has only been 2 weeks. Is the feeling hot ok? Should I be worried about the decrease in appetite this week?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The feeling hot could be related to the anxiety and stress she is going through after the surgery. The change in the appetite is also not something to be worried about. All these things will settle down in next few weeks.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor